# SDR DALA1137433216

- Difficulty date: June 1, 2011
- Submitted: June 2, 2011
- Operation: Air carrier
- Aircraft: N316US
- Make and model: Airbus A320-211
- Aircraft serial: 192
- Aircraft time: 61,882 hours, 27,461 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Condition: Failed
- Location: Lt Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING L CHECK AFT LEFT DOOR DAMPER FAILED OPERATIONAL CHECK.  REMOVED AND REPLACED DOOR DAMPER PER AMM 52-13-14.  OPERATIONAL CHECK GOOD PER AMM 52-13-14.
